I am nearly 1 year post and I have problems with my Thyroid. I take medications for it. I feel good and have no psychical problems. I have only some days that I am wery tierd . And I have pain in the morning and difficulties wit..."
"Please see a doctor! Maby psychologist. It's possible that something changes in you brain after tx. What you described reminds me on one of my schizofren patient, only difference that he did not know always what is real and what not. I h..."
yes I am finally starting to feel good again. Hgb went to normal level quickly after EOT. and it felt great. But I do feel, like you, that my concentration is weaker than before, and my memory as well. I feel tired and need naps, but overall I feel much much better and am happy that I reached SVR. You ended treatment before me? I ended in the mid of July. But you had a longer treatment course than I? There you go: I don't remember anylonger...lol.
Hope you will be better with time.
Big hugs from over here :)
Hi Sherpie! I'm doing fine :) no more pain, no more fatigue, no more brain fog! It's amazing how fast our bodies can recover from this. I was so down that I just stopped believing I was ever gonna be ok again. But now, 9 weeks post tx, I feel almost 100% back to normal. What I might still struggle with is my mood swings..but I feel mostly fine. And what a relief to finally be over this treatment. How are you?
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. MedHelp is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.